Top answers from doctors based on your search:
Disclaimer

aliskiren medication

A female asked:
Dr. Mary Engrav
31 years experience Emergency Medicine
Yes, : Yes, it can be a side effect from your medications. Other possibile causes of salty taste in the mouth are sinus problems, salivary gland problems, ... Read More
1
1 thank
Dr. Venkata Chilakapati
23 years experience Cardiology
Salty Taste: Many possible causes: dehydration. Review your diet. Excessive intake of alcohol or caffeine can cause fluid loss, resulting in dehydration, which can ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 76-year-old female asked:
Dr. Mark Rasak
33 years experience Cardiology
A full work up: Secondary causes need to be ruled out like adrenal adenomas, renal artery stenosis etc. Then if no other cause found then starting you on meds like ... Read More
Dr. Calvin Weisberger
51 years experience Cardiology
Bp : When blood pressure is that difficult to control there is general some vascular, kidney or endocine problem making the BP so difficult to control. Sho ... Read More
2
2 thanks
A 18-year-old member asked:
Dr. Vasudev Ananthram
32 years experience Cardiology
Perhaps but...: Perhaps, but in my experience the additive effects in bringing blood pressure down are not great. Also benefits of tekturna (aliskiren) are lacking ... Read More
1
1 thank
Dr. Daniel Konold
33 years experience Family Medicine
Overkill: Ace/arb/ dri all work on the raas system. Novartis recently released the altitude study where they studied the effects of the combination of Diovan an ... Read More
4
4 thanks
Dr. Kalyani Perumal
29 years experience Nephrology and Dialysis
Different meds: ARB, ACE-I,Tekturna (aliskiren) all act on one hormonal axis- renin-angiotensin- aldosterone axis. Yes, this combination can cause hyperkalemia. Usual ... Read More
A 77-year-old female asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Unlikely: But you & your physician may be interested in looking at other causes that would be more common starting with musculoskeletal.
1
1 thank
A 76-year-old female asked:
Dr. George Mathew
58 years experience Cardiology
Depends: Depending upon the combination of medicines u are taking and your medical history is needed for proper judgement of the safety !
4
4 thanks
A 28-year-old female asked:
Dr. Hamsa Jayaraj
54 years experience Internal Medicine
No refill here: need to get refill from your primary care doctor.
A 26-year-old male asked:
Dr. Christian Assad
14 years experience Cardiology
Not here: For that you will likely need the prime service of healthtap. Easier to call your pop imo
1
1 thank
A 21-year-old member asked:
Dr. Sahba Ferdowsi
18 years experience General Practice
Be more specific: Please be more specific.
A 50-year-old member asked:
Dr. Anthony Vertino
23 years experience Clinical Psychology
Some people do: ADD medications, stimulants in particular may change the way you feel. Some feel calmer or less restless or agitated. Some feel more focused. Some ... Read More
A 53-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Its one of: many anti-depressant medications with a low side-effect high therapeutic profile. It can be used ALONG WITH other anti-depressants (eg Trazadone) for ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month